An estimate of the complexity of arithmetic incompleteness
Doklady Akademii Nauk, Tome 238 (1978) no. 6, pp. 1283-1286
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_238_6_a3,
author = {M. I. Kanovich},
title = {An estimate of the complexity of arithmetic incompleteness},
journal = {Doklady Akademii Nauk},
pages = {1283--1286},
year = {1978},
volume = {238},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_238_6_a3/}
}
M. I. Kanovich. An estimate of the complexity of arithmetic incompleteness. Doklady Akademii Nauk, Tome 238 (1978) no. 6, pp. 1283-1286. http://geodesic.mathdoc.fr/item/DAN_1978_238_6_a3/